# SDR DALA2016061204645

- Difficulty date: June 11, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 82,270 hours, 37,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 324-345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED UNDER NUT PLATE BETWEEN BS 324-345, RBL 3. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM.  R & R FLOOR SUPPORT IAW SRM AND DWG REV B.
